# SDR CALA2024032000793

- Difficulty date: March 19, 2024
- Submitted: March 20, 2024
- Operation: Air carrier
- Aircraft: N675UA
- Make and model: Boeing 767322
- Aircraft serial: 29243
- Aircraft time: 82,571 hours, 16,519 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Part number: 311T345044
- Condition: Cracked
- Location: #1 Pylon
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 PYLON PNL NO.436BR CUTOUT SKIN FOUND CRACKED TRANSFER REFER NON-ROUTINE WO.2982368.  NR 1 PYLON PANEL NR 436BR CUTOUT SKIN REPAIRED AS PER ECRA 5450-02919 REV- ATTACH MAINTENANCE WORKSHEET FORM ITEM 1 TO ITEM 35 ACCOMPLISHED.
